Alert archive / Iowa / Flash Flood Warnings in 2022

Flash Flood Warning 2, NWS Quad Cities, IA

April 22, 2022Iowa County, Johnson County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Apr 22, 2022, 12:05 PM CDT for Iowa County, Johnson County, Iowa. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2022, 12:05 PM CDT (17:05 UTC)
Expired
Apr 22, 2022, 1:26 PM CDT
In force
81 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Iowa County, IA, Johnson County, IA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2022-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2022-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 322 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1602 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
322 m²/s²
0-3 km storm-relative helicity
553 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

519 
WGUS53 KDVN 221705
FFWDVN
IAC095-103-222315-
/O.NEW.KDVN.FF.W.0002.220422T1705Z-220422T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA IL
1205 PM CDT Fri Apr 22 2022

The National Weather Service in Quad Cities has issued a

* Flash Flood Warning for...
  Northeastern Iowa County in east central Iowa...
  Northern Johnson County in east central Iowa...

* Until 615 PM CDT Friday.

* At 1205 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1.5 inches of 
  rain have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Coralville, North Liberty, Solon, Tiffin, Oxford, Lake Macbride 
  State Park, Conroy, F.W. Kent  Park, Sugar Bottom Camp Ground, 
  Homestead, Coralville Lake Dam Complex, West Overlook, Newport, 
  Upper South Amana, South Amana, Morse, Elmira and Oasis.

This includes the following highways...
	Interstate 380 between mile markers 1 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4171 9210 4178 9211 4181 9137 4176 9137
      4171 9137 4170 9137

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Uttech
2 follow-up statements
722 
WGUS73 KDVN 221742
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA IL
1242 PM CDT Fri Apr 22 2022

IAC095-103-222315-
/O.CON.KDVN.FF.W.0002.000000T0000Z-220422T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iowa IA-Johnson IA-
1242 PM CDT Fri Apr 22 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT THIS 
EVENING FOR NORTHEASTERN IOWA AND NORTHERN JOHNSON COUNTIES...

At 1242 PM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 0.5 and 1.5 inches of 
rain have fallen. The expected rainfall rate is 1 to 2 inches in 1 
hour. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Coralville, North Liberty, Solon, Tiffin, Oxford, Lake Macbride 
  State Park, Conroy, F.W. Kent  Park, Sugar Bottom Camp Ground, 
  Homestead, Coralville Lake Dam Complex, West Overlook, Newport, 
  Upper South Amana, South Amana, Morse, Elmira and Oasis.

This includes the following highways...
	Interstate 380 between mile markers 1 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4171 9210 4178 9211 4181 9137 4176 9137
      4171 9137 4170 9137

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Uttech
139 
WGUS73 KDVN 221826
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA IL
126 PM CDT Fri Apr 22 2022

IAC095-103-221836-
/O.CAN.KDVN.FF.W.0002.000000T0000Z-220422T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iowa IA-Johnson IA-
126 PM CDT Fri Apr 22 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN IOWA AND 
NORTHERN JOHNSON COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 700 PM CDT for portions of 
northwest Illinois and Iowa.

LAT...LON 4171 9210 4178 9211 4181 9137 4176 9137
      4171 9137 4170 9137

$$

Uttech

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 11:25 AM CDT, 40 minutes earlier.

Area forecast discussion, Apr 22, 11:25 AM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1125 AM CDT Fri Apr 22 2022

...LATE MORNING HYDROLOGY UPDATE...

.SYNOPSIS...
Issued at 409 AM CDT Fri Apr 22 2022

Low pressure organizing on the lee side of the CO Rockies had a
warm front extending to central MO. Strong warm/moist air
advection was occurring in the central Plains into the Midwest.
Temperatures were in the 70s and dewpoints in the 60s south of the
front. Thunderstorms were increasing across the western half of
IA and into eastern NE and far nw MO.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 409 AM CDT Fri Apr 22 2022

Headlines: Have issued a flash flood watch for roughly along and
north of I-80 for today. Rainfall amounts of 1-3 inches are
possible with an isolated 4 inch not out of the question if
training thunderstorms occur.

Key messages:

1) Numerous showers and thunderstorms today with the potential
   for flash flooding.

2) Warm tonight but no rain expected.

Today: Warm front will gradually push northward across the dvn cwa
as deepening low pressure pulls out into the central Plains.
Strong warm/moist air advection seen on forecast soundings should
allow for numerous showers and thundestorms across much of the cwa
today. CAM's indicate widespread rain amounts of 1 to 3 inches
roughly from the I-80 corridor to Hwy 20. An isolated 4 inch
amount is possible in a narrow band if thunderstorms manage to
train over the same area. However, hard to pinpoint exactly where
this may occur. There are three reasons why we issued a flash
flood watch 1) WPC has a slight risk for flash flooding 2) the
ground is saturated in some areas due to recent rains and 3) PWAT's
are forecast to be about 1.35 inches which is at record values
for April 22. This suggests efficient/high rainfall rates in
thunderstorms. As the warm front lifts northward the chances for
rain drops off dramatically south of the front as the forcing
ends. Highs will range from the lower to mid 60s along Hwy 20 to
near 80 south of Hwy 34. There is a marginal risk for severe hail
also today.

Tonight: The warm front should be north of the dvn cwa by 00z as
the cyclone continues to deepen in SD. This leaves our area in the
warm but dry sector with a quite mild night in store with a breezy
south wind. Lows will be in the lower 60s in many locations.

.LONG TERM...(Saturday through Thursday)
ISSUED AT 540 AM CDT Fri Apr 22 2022

Key messages:

1) Very warm on Saturday with a chance of thunderstorms late in the
   day.

2) Weakening line of thunderstorms Saturday night.

3) Colder next week with the potential for frost/freeze.

Saturday: Intense cyclone (984 mb) tracks into eastern ND with the
dvn cwa in the warm/capped atmosphere. Very strong southerly winds
are expected with gusts to at least 40 mph. If winds look to be
higher than a wind advisory may be needed for later shifts to
consider. Highs will soar into the lower 80s which would be the
warmest day so far this year! This is near record highs, see
climate section below. There is also the enhanced risk for wind-
driven grass fires, so outdoor burning is discouraged.

Saturday night: A cold front will be advancing across the cwa with
a line of thunderstorms ahead of the front. However, the timing is
crucial as currently the storms are expected to arrive by early
evening and then push eastward overnight. The models suggest a
weakening trend the farther east you go in the cwa as the storms
encounter a more stable atmosphere. As of now, SPC has a marginal
risk for hail and damaging winds west of the MS River, with a
slight risk in our far western cwa.

Sunday: The cold front will push across the area ending any
lingering showers or storms. Highs should range from around 60 far
nw to around 70 far se.

Monday through Wednesday: Colder but dry as a northwest flow
surface/aloft is established with a deep trough in the Great Lakes
region. H8 temps are progged to dip below freezing which translates
to lows dropping into the 20s to lower 30s. This sets up the
potential for a freeze/frost situation for at least a couple of
nights and headlines may be needed in our future. Highs during
this time frame will be well below normal, only in the upper 40s
to lower 50s. By Wednesday, we start a warming trend.

Late next week: Heights rise as yet another deep trough moves into
the Rockies. Temperatures will be warming into the 60s with
increasing chances for showers and thunderstorms.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
ISSUED AT 540 AM CDT Fri Apr 22 2022

Numerous showers and thunderstorms expected today with MVFR cigs
expected. Local IFR conds in heavier rain and thunderstorms.
Southeast winds will gust to around 25 knots. A warm front
responsible for the storms will gradually lift to the north of the
area by this evening, ending the pcpn. VFR conds will then return
this evening and overnight.

&&

.HYDROLOGY...
Issued at 1124 AM CDT Fri Apr 22 2022

Heavy rain producing shower/storm clusters are organizing acrs local
river basins generally along and north of the I-80 border, as well
as Keokuk and Washington Counties.  Run-off will continue going into
the rivers, with several experiencing within bank rises. Some others
may breach bankfull or even the flood stage and river flood watches
have been added. The English River at Kalona, Wapsi at De Witt may
reach flood stage. With routed water from the north, the Iowa River
input, plus local rainfall possibly pushing the Mississippi River at
Keithsburg, Gladstone, and Burlington to near or over the flood
stage early to mid next week. Thus river flood watches have been
issued for now for these sites with still some uncertainty on
amount/extent of local run-off, and routed flow. The heavy rain
threat may fall more out of the North Skunk basin and for now the
flood watch has been dropped for Sigourney. A few sites on the Iowa
River such a Marengo may now exceed action stage late in the weekend
or early next week. More rivers may need to be added to attention or
watch/warning status after the eventual rainfall/run-off can be
assessed.

&&

.CLIMATE...
ISSUED AT 540 AM CDT Fri Apr 22 2022

Record Highs for April 23...

Moline.........86 in 1960
Cedar Rapids...90 in 1925
Dubuque........85 in 1925
Burlington.....84 in 1960

Week 2 next week:

Dramatic change to much colder weather early next week with a deep
trough in the Great Lakes region sending cold air into the area.
With lows dropping into the 20s to lower 30s Monday night and
Tuesday night there is the potential for a frost or freeze. As
confidence increases then frost/freeze headlines may be issued.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch until 7 PM CDT this evening for Benton-Buchanan-
     Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-Johnson-Jones-
     Linn-Muscatine-Scott.

IL...Flood Watch until 7 PM CDT this evening for Carroll-Jo Daviess-
     Rock Island-Whiteside.

MO...NONE.
&&

SYNOPSIS...Haase
SHORT TERM...Haase
LONG TERM...Haase
AVIATION...Haase
HYDROLOGY...12
CLIMATE...Haase
Hazardous weather outlook, Apr 22, 5:09 AM CDT, 6 hours 56 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Quad Cities IA IL
509 AM CDT Fri Apr 22 2022

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-230930-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
509 AM CDT Fri Apr 22 2022

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

A flash flood watch is in effect today for locations along and
north of the Interstate 80 corridor in Iowa and Illinois. Numerous
showers and thunderstorms may produce heavy rainfall with the
potential for flash flooding.

There is also a marginal risk for isolated severe hail today.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Saturday: South winds will gust up to 45 mph so high profile
vehicles should use extra caution. With temperatures soaring into
the lower 80s there is the enhanced risk for wind driven grass fires.

Saturday night: A line of thunderstorms, some possibly severe,
will arrive during the evening. There is a slight risk for severe
storms in portions of eastern Iowa. The main risk will be damaging
winds. The storms are expected to weaken farther east overnight.

Monday through Wednesday: Colder temperatures are expected with
the potential for a frost or freeze as nighttime temperatures drop
into the 20s to lower 30s.

.SPOTTER INFORMATION STATEMENT...

Please report any hail that you may receive today as well as
rainfall amounts of over 1 inch.

Haase

In the hours before

Local storm report, Apr 22, 9:38 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
938 AM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     HEAVY RAIN       WYOMING                 42.06N 91.00W
04/22/2022  M1.00 INCH       JONES              IA   TRAINED SPOTTER

            RAINFALL SO FAR.

&&

12
Special weather statement, Apr 22, 10:48 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1048 AM CDT Fri Apr 22 2022

IAZ051-052-063-064-076-077-221645-
Linn IA-Keokuk IA-Iowa IA-Benton IA-Washington IA-Johnson IA-
1048 AM CDT Fri Apr 22 2022

...Strong thunderstorms will impact portions of Keokuk, northwestern
Johnson, southern Benton, northwestern Washington, southwestern Linn
and Iowa Counties through 1145 AM CDT...

At 1046 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Keystone to 6 miles southwest of What
Cheer. Movement was east at 40 mph.

HAZARD...Heavy rain with rates up to 1 to 2 inches per hour. Winds
         in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor flooding is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Strong thunderstorms will be near...
  Van Horne and Keystone around 1050 AM CDT.
  Newhall around 1100 AM CDT.
  Sigourney and Keswick around 1105 AM CDT.

Other locations in the path of these storms include Atkins,
Shellsburg, Palo, South English, Cedar Rapids, Harper, Toddville,
Hiawatha, Robins, Kinross and Marion.

This includes the following highways...
 Interstate 80 in Iowa between mile markers 205 and 235.
 Interstate 380 between mile markers 9 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4151 9241 4151 9230 4211 9230 4211 9154
      4127 9187 4129 9241
TIME...MOT...LOC 1546Z 270DEG 34KT 4206 9216 4136 9246

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Uttech
Special weather statement, Apr 22, 11:21 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1121 AM CDT Fri Apr 22 2022

ILZ009-016-017-221645-
Whiteside IL-Bureau IL-Henry IL-
1121 AM CDT Fri Apr 22 2022

...A strong thunderstorm will impact portions of southeastern
Whiteside, northeastern Henry and northwestern Bureau Counties
through 1145 AM CDT...

At 1120 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tampico, or 8 miles southwest of Rock Falls, moving east at 35 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Emerson around 1125 AM CDT.
  Rock Falls and Deer Grove around 1130 AM CDT.
  Sterling around 1140 AM CDT.

This includes Interstate 88 between mile markers 23 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4156 8995 4173 9004 4185 8963 4161 8963
TIME...MOT...LOC 1620Z 256DEG 31KT 4169 8981

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Uttech
Local storm report, Apr 22, 11:28 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1128 AM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HEAVY RAIN       1 NE MAQUOKETA          42.07N 90.66W
04/22/2022  M1.00 INCH       JACKSON            IA   TRAINED SPOTTER

            RAINFALL SO FAR REPORTED THROUGH SOCIAL
            MEDIA.

&&

12
Special weather statement, Apr 22, 11:49 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1149 AM CDT Fri Apr 22 2022

IAZ051-052-063-064-221730-
Linn IA-Iowa IA-Benton IA-Johnson IA-
1149 AM CDT Fri Apr 22 2022

...Strong thunderstorms will impact portions of northern Johnson,
southeastern Benton, southern Linn and northeastern Iowa Counties
through 1230 PM CDT...

At 1147 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Robins to near Oxford. Movement was east
at 30 mph.

HAZARD...Heavy rainfall with rates up to 1 inch per hour possible.
         Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Minor flooding is possible.

Strong thunderstorms will be near...
  Hiawatha and Robins around 1150 AM CDT.
  Marion around 1155 AM CDT.
  Bertram around 1200 PM CDT.
  Swisher around 1205 PM CDT.

Other locations in the path of these storms include North Liberty,
Springville, Shueyville, Lake Macbride State Park and Solon.

This includes Interstate 380 between mile markers 4 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4209 9191 4206 9137 4183 9137 4173 9139
      4175 9201
TIME...MOT...LOC 1647Z 268DEG 24KT 4206 9164 4175 9185

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Uttech
Special weather statement, Apr 22, 11:54 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Quad Cities IA IL
1154 AM CDT Fri Apr 22 2022

IAZ040-041-051-052-221900-
Buchanan-Delaware-Benton-Linn-
Including the cities of Independence, Manchester, Vinton,
and Cedar Rapids
1154 AM CDT Fri Apr 22 2022

...A Period of Strong Winds through 2 PM...

As the rain ends early this afternoon, a small low pressure in the
wake of the rain will bring a period of strong southeast to east
winds. Wind gusts to 55 mph are possible for a period around 1
hour behind the rain as it moves out.

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 9:10 PM CDTRiver Flood WatchDVNJohnson, Washington4 days
Apr 21, 9:10 PM CDTRiver Flood WatchDVNKeokuk13 hr
Apr 21, 9:10 PM CDTRiver Flood WatchDVNClinton, Scott3 days
Apr 22, 3:07 AM CDTFlood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 7 more12 hr
Apr 22, 6:27 AM CDTSpecial Weather StatementDVNBenton, Buchanan63 min
Apr 22, 10:46 AM CDTRiver Flood WatchDVNDes Moines7 days
Apr 22, 10:46 AM CDTRiver Flood WatchDVNDes Moines, Louisa6 days
Apr 22, 10:46 AM CDTRiver Flood WatchDVNDes Moines, Lee6 days
Apr 22, 10:48 AM CDTSpecial Weather StatementDVNBenton, Iowa, Keokuk, Linn57 min
Apr 22, 11:11 AM CDTFlash Flood WarningDVNIowa, Johnson, Keokuk, Louisa, Washington6 hr
Apr 22, 11:49 AM CDTSpecial Weather StatementDVNLinn41 min
Apr 22, 12:22 PM CDTFlash Flood WarningDVNKeokuk52 min
Apr 22, 1:47 PM CDTSpecial Weather StatementDVNJohnson43 min
Apr 22, 3:13 PM CDTSpecial Weather StatementDVNCedar, Scott32 min
Apr 22, 4:03 PM CDTSpecial Weather StatementDVNClinton27 min
Apr 22, 4:07 PM CDTSevere Thunderstorm WarningDVNClinton, Scott23 min
Apr 22, 4:29 PM CDTSevere Thunderstorm WarningDVNClinton, Scott31 min

Nearby

Flash Flood Warnings in Iowa, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.